# SDR SIMA20140308004

- Difficulty date: March 8, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 28,318 hours, 19,887 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 525015
- Part serial: 006135GLS
- Condition: Damaged
- Location: Nlg Steering
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STEERING INOPERATIVE CAUTION MSG EN ROUTE.  R & R NLG WIRING HARNESS IAW AMM 20-07-00.
